CONNECTEDNESS AND PATH-CONNECTEDNESS OF SOLUTION SETS TO SYMMETRIC VECTOR EQUILIBRIUM PROBLEMS

Wong, Mu-Ming, Huang, Nan-jing, Zhong, Ren-you . Taiwanese Journal of Mathematics 2009. 2009 (1500405407) :-

Locate this article in:

Bibtex

@article{CIS-483042,
  Author = {Wong, Mu-Ming and Huang, Nan-jing and Zhong, Ren-you},
  Title = {CONNECTEDNESS AND PATH-CONNECTEDNESS OF SOLUTION SETS TO
 SYMMETRIC VECTOR EQUILIBRIUM PROBLEMS},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {2009},
  Number = {1500405407},
  Year = {2009},
  Pages = {--},
  Keywords = {}
}

Similar articles